On the a.e. convergence of convolution integrals and related problems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 3, pp. 353-364.
@article{ASNSP_1981_4_8_3_353_0,
     author = {Jurkat, W. B. and Sampson, G.},
     title = {On the a.e. convergence of convolution integrals and related problems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {353--364},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {3},
     year = {1981},
     zbl = {0504.42013},
     mrnumber = {634854},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_3_353_0/}
}
TY  - JOUR
AU  - Jurkat, W. B.
AU  - Sampson, G.
TI  - On the a.e. convergence of convolution integrals and related problems
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1981
DA  - 1981///
SP  - 353
EP  - 364
VL  - Ser. 4, 8
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1981_4_8_3_353_0/
UR  - https://zbmath.org/?q=an%3A0504.42013
UR  - https://www.ams.org/mathscinet-getitem?mr=634854
LA  - en
ID  - ASNSP_1981_4_8_3_353_0
ER  - 
%0 Journal Article
%A Jurkat, W. B.
%A Sampson, G.
%T On the a.e. convergence of convolution integrals and related problems
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1981
%P 353-364
%V Ser. 4, 8
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1981_4_8_3_353_0
Jurkat, W. B.; Sampson, G. On the a.e. convergence of convolution integrals and related problems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 3, pp. 353-364. http://www.numdam.org/item/ASNSP_1981_4_8_3_353_0/

[1] A. Benedek - A.P. Calderón - R. Panzone, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci., 48 (1962), pp. 356-365. | MR | Zbl

[2] A.P. Calderón, Estimates for singular integrals in terms of maximal functions, Studia Math., 44 (1972), pp. 563-582. | MR | Zbl

[3] A.P. Calderón - E.B. Fabes - N.M. Rivière, Maximal smoothing operators, Indiana Univ. Math. J., 23 (1973 -1974), pp. 889-898. | MR | Zbl

[4] R.R. Coifman - C. Fefferman, Weighted norm ineqnalities for maximal functions and singular integrals, Studia Math., 51 (1974), pp. 241-250. | MR | Zbl

[5] R.R. Coifman, Distribution function inequalities for singular integrals, Proc. Nat. Acad. Sci. U.S.A., 69 (1972), pp. 2838-2839. | MR | Zbl

[6] C. Fefferman - E.M. Stein, Some maximal inequalities, Amer. J. Math., 93 (1971), pp. 107-115. | MR | Zbl

[7] A. Garsia, Topics in almost everywhere convergence, Chicago Markham Pub. Co., 1970. | MR | Zbl

[8] R.A. Hunt, An estimate of the conjugate function, Studia Math., 44 (1972), pp. 371-377. | MR | Zbl

[9] W.B. Jurkat - G. Sampson, The Lp mapping problem for well-behaved convolutions, Studia Math. 65 (1979), 227-238. | MR | Zbl

[10] M. Kapeko - S. Yano, Weighted norm inequalities for singular integrals, J. Math. Soc. Japan, 27 (1975), pp. 570-588. | MR | Zbl

[11] P.I. Lizorkin, Concerning multipliers of Fourier integrals in the Lp,θ spaces, Toremy Vlozemija Priloz Trudy Simpoz. Teoremam Ylozemija, Baku 1966 (1970), pp. 137-142. | Zbl

[12] J. Marcinkiewicz, Sur quelques integrales du type de Dini, Annales de la Soc. Polonaise de Math., 17 (1938), pp. 42-50. | JFM | Zbl

[13] B. Muchkenhoupt, On certain singular integrals, Pacific J. Math., 10 (1960), pp. 239-261. | MR | Zbl

[14] A. Plessner, Über das Verhalten Anatytischen Funktionen auf dem Rande des Definitions bereiches, J. Reine Angew Math., 158 (1927), pp. 219-227. | JFM

[15] E.H. Ostrow - E.M. Stein, A generalization of lemmas of Marcinkiewicz and Fine with applications to singular integrals, Ann. Scuola Norm. Sup. Pisa, (3), 11 (1957), pp. 117-135. | Numdam | MR | Zbl

[16] N.M. Rivière, Singular integrals and multiplier operators, Ark. Mat., 9 (1971), pp. 243-278. | MR | Zbl

[17] E.M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. | MR | Zbl

[18] E.M. Stein, Sequences of operators, Ann. of Math., 74 (1961), pp. 140-170. | MR | Zbl

[19] E.M. Stein - G. Weiss, An extension of a theorem of Mareinkiewicz and some of its applications, J. Math. Mech., 8 (1959), pp. 263-284. | MR | Zbl

[20] T. Walsh, On the function of Mareinkiewicz, Studia Math., 44 (1972), pp. 203-217. | MR | Zbl

[21] M. Weiss - A. Zygmund, An example in the theory of singular integrals, Studia Math., 26 (1965), pp. 101-111. | MR | Zbl

[22] R.L. Wheeden, A note on a generalized hypersingular integral, Studia Math., 44 (1972), pp. 17-26. | MR | Zbl

[23] A. Zygmund, On certain lemmas of Marcinkiewicz and Carleson, J. Approximation Theory, 2 (1969), pp. 249-257. | MR | Zbl

[24] A. Zygmund, Trig. Series, 2nd ed., vols. 1 and 2, Cambridge Univ. Press, 1959. | MR